# SDR CALA2015081100657

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 39,435 hours, 11,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 60683221
- Part serial: 2523
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

APPROXIMATELY 4 HOURS INTO FLIGHT, RT PACK TRIPPED & UNABLE TO RESET.  ACFT WAS DISPATCHED WITH LT PACK INOPERATIVE.  RT PACK HAD A HARD TIME MAINTAINING DESIRED TEMP, KEPT GOING FROM VERY HOT TO VERY COLD WHILE AIRBORNE.  NO RAPID DECOMPRESSION EXPERIENCED.  PERFORMED AMM TASK 21-51-00-705-184 OF THE PACK ZONE SYS HEALTH CHECK. WHILE TROUBLESHOOTING THE SYS, FOUND THE PACK STBY CONTROLLER FAULTING IN POSITION 1 & 2.  R & R PACK STBY CONTROLLER IAW AMM 21-51-14-004-001.  PERFORMED BITE TEST.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECT NOTED.
